# SDR QXEA2024031100055

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 2,963 hours, 2,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: None
- Location: L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR (L1) IS DIFFUCULT TO OPEN. REMOVED FROM SERVICE. REF WO 339132 N/R-00001 FOR ALL WORK PERFORMED. DOOR OPENS AND CLOSES NORMALLY. NO FURTHER DEFECTS NOTED.C/W E175 FIM 52-11-810-806-A STEPS 1-5.H.(2). CONTINUED E175 FIM 52-11-00-810-806-A STEPS 5.P THRU T.1 NO DEFECTS NOTED. REF E175 AMM TASK 25-23-04-000-801-A OF THE MAIN LINING REMOVAL & INSTALLATION. OPEN AND CLOSED L1 DOOR MULTIPLE TIMES WITH NO DEFECTS NOTED. DOOR OPEN AND CLOSES NORMALLY. RETURNED TO SERVICE.
